# SDR TWAA0102702

- Difficulty date: February 11, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Aircraft time: 74,567 hours, 17,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN FLOOR EGRESS LIGHTS WERE INOPERATIVE ON THE RT SIDE FROM ROW 11 TO THE MID-CABIN LAVATORIES.  REPLACED THE BATTERY PACK.  CHECK-C 12-23-00 MCI.
